MAUDE Adverse Event Report: Cayenne Medical QUATTRO X3 ANCHOR 5.5MM; Fastener, Fixation, Nondegradable, Soft Tissue

Cayenne Medical QUATTRO X3 ANCHOR 5.5MM; Fastener, Fixation, Nondegradable, Soft Tissue
Catalog Number CM-9255X3
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that four anchors broke.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in germany.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
QUATTRO X3 ANCHOR 5.5MM
Common Device Name
Fastener, Fixation, Nondegradable, Soft Tissue
Manufacturer (Section D)
Cayenne Medical
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
Cayenne Medical
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50756979
Report Number3006108336-2026-00030
Device Sequence Number21142597
Product Code MBI
UDI-Device Identifier00887868270284
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCM-9255X3
Device Lot Number67727068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown